MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ST. WENDEL AG FX CORAL FX60 HF 24/CS 1.4SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012969
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A nurse reported that during hemodialysis (hd) treatment there was a dialyzer blood leak.The machine alarmed for blood leak and effluent drainage tested positive for blood.Treatment terminated, blood not returned.Machine pulled from floor.Sample has been returned.Additional information was requested but no details have been provided.

Brand Name
FX CORAL FX60 HF 24/CS 1.4SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
920 winter st
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
waltham, MA 02451
+1(617)417-5172
MDR Report Key25323626
Report Number3002807005-2026-00045
Device Sequence Number14776057
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012969
Device Lot NumberG9FG31100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown